# SDR CA030604005

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Pwa CA3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Insert
- Part number: 519589
- Condition: Blew Out
- Location: Engine Cade
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT, NOSE CASE PLUG INSERT BLEW OUT PUMPING ENGINE OIL OVERBOARD. ENGINE WAS SMOKING AND OIL STREAMING NECESSITATED ENGINE SHUT DOWN, PROP FEATHER, AND AIRCRAFT RETURNING TO AIRPORT. NOSE CASE REPLACED WITH A SERVICEABLE UNIT.
